MAUDE Adverse Event Report: DEPUY SYNTHES, INC. DEPUY SYNTHES RIA MEDULLARY REAMER HEAD 12.5 MM REAMER HEAD FOR RIA 2

DEPUY SYNTHES, INC. DEPUY SYNTHES RIA MEDULLARY REAMER HEAD 12.5 MM REAMER HEAD FOR RIA 2
Model Number 352.125 FOR 12.5MM REAMER HEAD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Depuy reamer head broke off while doctor was sizing.

Brand Name
DEPUY SYNTHES RIA MEDULLARY REAMER HEAD 12.5 MM REAMER HEAD FOR RIA 2
Common Device Name
REAMER
Manufacturer (Section D)
DEPUY SYNTHES, INC.
MDR Report Key23109646
Report NumberMW5176287
Device Sequence Number9833080
Product Code HTO
UDI-Device Identifier10886982273963
UDI-Public10886982273963
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352.125 FOR 12.5MM REAMER HEAD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale
Patient Weight113 KG
Patient RaceWhite